# SDR CHQA201100114

- Difficulty date: February 19, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 23,483 hours, 18,398 cycles
- Engine: Allsn AE3007A
- Engine time: 21,371 hours, 17,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION DAMAGE FROM A LIGHTNING STRIKE WAS FOUND ON CENTER FUSELAGE SKIN, SECTION II, AT FRAME 26, BETWEEN STRINGERS 4L AND 5L.  MAINTENANCE PERFORMED AN EDDY CURRENT INSPECTION ON THE CUT-OUT IAW ETD2010-145-00077 AND NO CRACKS WERE FOUND.  THE LIGHTNING STRIKE DAMAGE ON THE CENTER FUSELAGE SKIN SECTION II, AT FRAME 26, BETWEEN STRINGER 4L AND 5L WAS REPAIRED IAW SRM 53-22-01 FIGURE 204 SHEET 3 AND ETD2010-145/00077.
